# SDR YENA2022040400328

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 52,190 hours, 18,025 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1447, HPN-TPA. 'ACRID SMELL ORIGINATING FROM BLEED ENG 1 ISOLATED SYSTEM AND SMELL WENT AWAY; COMPLIED WITH INFORMATION NOTICE 2017-T015I, SECTION A. ISOLATED TO TYPE 10 PER TSM 05-50-00-810-085B & D. AIRCRAFT OK FOR SERVICE.  ALSO C/W LEVEL B DECONTAMINATION OF ECS PER AMM 21-00-00-615-803A FOR LEVEL 2. RECIRCULATION FILTERS REPLACED. NO FAULTS FOUND OK FOR SERVICE.'
